# SDR DXTA2023101697910

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 2,895 hours, 1,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY (2 TIMES, ON 10/12 & 10/13), UPON CLOSING THE CABIN DOOR, THE CABIN DOOR OPEN CAS DOES NOT EXTINGUISH, AND THE CHECK DOORS CAS MESSAGE POSTS. THE RECURRING ISSUE HAS CLEARED UPON RUNNING THE APPROPRIATE PROCEDURE. COMPUED WITH MULTIPLE SATISFACTORY OPS CHECKS OF MCD, NO FAULTS FOUND AT THIS TIME, COMPLIED WITH GVI WITH NO DEFECTS FOUND, NO FURTHER MAINTENANCE REQUIRED AT THIS TIME. WORK DONE PER 680A AMM 52·10-00
